# SDR UPS02839814

- Difficulty date: October 13, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT ACCESSORY COMP AT STA 1660 FLOORBEAM ABOUT BL20 HAS CORROSION AND MISSING 4 EA ATTACHING BOLTS.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED DAMAGED AREA & FABBED 1 EA FILLER & 2 EA REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 1B.  INSTALLED FILLER AND REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 1B.
